# SDR 2008UALA04372

- Difficulty date: August 22, 2007
- Submitted: August 28, 2008
- Operation: Air carrier
- Aircraft: N179UA
- Make and model: Boeing 747422
- Aircraft serial: 25158
- Aircraft time: 68,663 hours, 8,544 cycles
- Engine: Pwa PW4056
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 460
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CIRC FRAME ABOVE DOORS 1L & 1R, BS 460 STR 14-STR 15 HAS SHORT EDGE MARGIN FOR FASTENER INSTALLATION FOR EXTERNAL DOUBLER.  *S/D*  MAJOR REPAIR ACCOMPLISHED:  MANUFACTURED & INSTALLED STRAPS FWD AND AFT OF FRAMES AT BS 460.  ALSO MANUFACTURED & INSTALLED FILLERS FWD AND AFT OF BS 460.
